# SDR SIMA20140605004

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 26,717 hours, 22,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  SERVICED MAIN DOOR FRAME ROLLERS & SUCCESSFULLY ACCOMPLISHED MAIN DOOR INTERNAL ACTUATING TEST IAW WMB-145, AMM 53-21-02 & AMM 52-10-01.  OK FOR CONTINUED SERVICE.  .
